MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MOD ALIF SPREADER INSTR ASSY; MISC ORTHO SURGICAL INSTR

MEDOS INTERNATIONAL SàRL CH MOD ALIF SPREADER INSTR ASSY; MISC ORTHO SURGICAL INSTR
Catalog Number 698332308
Medical Device Problem Codes Device-Device Incompatibility (2919); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j sales representative.A product investigation was conducted.Visual inspection: the mod alif spreader instr assy (p/n: 698332308, lot number: g0310) was received at us cq.Visual inspection of the complaint device showed no exterior damage to the device.Functional test: a functional assessment was performed on the complaint device with the returned mating tips.All of the returned tips were able to insert, lock, and be removed from the device without any issues.The complaint was not able to be replicated.Dimensional inspection: a dimensional inspection was not performed since it was not applicable to the complaint condition.Document/specification review: relevant drawings were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is not confirmed as no damage was observed and the returned tips passed the functional test.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A device history record (dhr) review was conducted: part # 698332308.Lot # g0310.Supplier: (b)(4).Batch # 1 qty (b)(4).Release to warehouse date: 14 apr 2010.No ncr's were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, the custom t-handle alif spreader tolerance seems out of spec and the individual spreader tips are sticking inside the t-handle.There was no patient consequence.Procedure outcome is unknown.This report is for one (1) mod alif spreader instr assy.This is report 1 of 1 for complaint (b)(4).

Brand Name
MOD ALIF SPREADER INSTR ASSY
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11605384
Report Number1526439-2021-00612
Device Sequence Number19885168
Product Code LXH
UDI-Device Identifier10705034232690
UDI-Public(01)10705034232690
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number698332308
Device Lot NumberG0310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1